%% -*-BibTeX-*-


@Article{MR2179635,
  author       = "Manoj K. Chari and Michael Joswig",
  title        = "Complexes of discrete {M}orse functions",
  journal      = "Discrete Math.",
  volume       = "302",
  number       = "1-3",
  pages        = "39--51",
  year         = "2005",
  CODEN        = "DSMHA4",
  ISSN         = "0012-365X",
  MRclass      = "05E25 (05C50)",
  MRnumber     = "2179635 (2006g:05232)",
  URL          = "http://dx.doi.org/10.1016/j.disc.2004.07.027",
  doi          = "10.1016/j.disc.2004.07.027",
  fjournal     = "Discrete Mathematics",
  mrreviewer   = "Edward B. Swartz",
}